RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 5(371), Pages 173–175 (Mi umn4492)  

Kirill Andreevich Rodosskii (obituary)

R. A. Arhontova, A. G. Baskakov, I. A. Bakhtin, E. S. Belyaeva, Yu. G. Borisovich, A. S. Grechenko, V. R. Zachepa, A. A. Karatsuba, A. F. Kudinov, V. V. Obukhovskii, A. I. Perov, A. S. Potapov, E. M. Semenov, V. P. Trofimov, N. N. Udodenko


DOI: https://doi.org/10.4213/rm4492

Full text: PDF file (240 kB)

English version:
Russian Mathematical Surveys, 2006, 61:5, 971–973

Bibliographic databases:

MSC: 01A70

Citation: R. A. Arhontova, A. G. Baskakov, I. A. Bakhtin, E. S. Belyaeva, Yu. G. Borisovich, A. S. Grechenko, V. R. Zachepa, A. A. Karatsuba, A. F. Kudinov, V. V. Obukhovskii, A. I. Perov, A. S. Potapov, E. M. Semenov, V. P. Trofimov, N. N. Udodenko, “Kirill Andreevich Rodosskii (obituary)”, Uspekhi Mat. Nauk, 61:5(371) (2006), 173–175; Russian Math. Surveys, 61:5 (2006), 971–973

Citation in format AMSBIB
\Bibitem{ArhBasBak06}
\by R.~A.~Arhontova, A.~G.~Baskakov, I.~A.~Bakhtin, E.~S.~Belyaeva, Yu.~G.~Borisovich, A.~S.~Grechenko, V.~R.~Zachepa, A.~A.~Karatsuba, A.~F.~Kudinov, V.~V.~Obukhovskii, A.~I.~Perov, A.~S.~Potapov, E.~M.~Semenov, V.~P.~Trofimov, N.~N.~Udodenko
\paper Kirill Andreevich Rodosskii (obituary)
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 5(371)
\pages 173--175
\mathnet{http://mi.mathnet.ru/umn4492}
\crossref{https://doi.org/10.4213/rm4492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2328260}
\zmath{https://zbmath.org/?q=an:05295409}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..971A}
\elib{http://elibrary.ru/item.asp?id=25787335}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 5
\pages 971--973
\crossref{https://doi.org/10.1070/RM2006v061n05ABEH004359}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244992000004}


Linking options:
  • http://mi.mathnet.ru/eng/umn4492
  • https://doi.org/10.4213/rm4492
  • http://mi.mathnet.ru/eng/umn/v61/i5/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:482
    Full text:203
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020